RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 1, Issue 3  


Identification of a Speciation Model by Methods of Optimal Control Theory
Anna V. Bukina
231
Mathematical Methods for the Analysis of Recursive Algorithms
Valentina V. Bykova
236
The Finite Element Method for Modeling Spherically Symmetric Pulsations of the Earth
Alexander V. Vyatkin, Vladimir V. Shaidurov, Galina I. Shchepanovskaya
247
On one FSM Class with a Polynomial Number of States in Observable Form
Maxim L. Gromov, Ol'ga V. Kondratyeva
257
On Discrete People Movement Model with Environment Analysis
Ekatherina S. Kirik, Dmitry V. Krouglov, Tatyana B. Yurgel'yan
262
Modeling of a Deformation Localization in a Medium with Different Strengths
Olga I. Kuzovatova, Vladimir M. Sadovsky
272
A model of Reflection Behaviour in Biological Communities
Kristina A. Kourshakova, Maria Yu. Senashova
284
On Digital Circuit Optimization Using Automata Equations
Nataly G. Kushik, Mariya V. Reckun
290
On the Order of Convergence of Quadrature Formulae on Functions in the Spaces of Riesz Potential
Mariya I. Medvedeva
296
The Problem of Identification of Coefficients by the Derivatives with Respect to Time and a Spatial Variable
Svetlana V. Polyntseva
308
The Group of Automorphism of the Ring $ZD_{12}$
Asya M. Popova
318
Classes of Conjugate Involutions of Symplectic Groups over Fields of Even Order and Related Questions
Oksana V. Radchenko
324
On the Structure of Periodic Groups Saturated by Semidihedral Groups
Lyajsan R. Tukhvatullina, Anatoly K. Shlepkin
329
Prym Differentials on a Finite Riemann Surface
Anna N. Chichkakova, Viktor V. Chueshev
335
Журнал Сибирского федерального университета. Серия "Математика и физика"
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019